# SDR HEEA079539

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,690 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Link
- Part number: 212030104101
- Condition: Damaged
- Location: Xmsn Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION LIFT LINK HAS AN UNSTAKED BEARING. REPLACED WITH SERVICEABLE PART.
